MAUDE Adverse Event Report: ARTHREX, INC. SECONDARY FIXATION KIT, ACL/PCL REPAIR; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. SECONDARY FIXATION KIT, ACL/PCL REPAIR; BIO SOFT TISSUE FIXATN FASTNR
Model Number SECONDARY FIXATION KIT, ACL/PCL REPAIR
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during an acl suture surgery the anchor broke at the distal fixation.The broken off piece has been retrieved from the patient.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.***update dw 05-mar-2025: further information was provided that two additional sets have failed during the same surgery.
 
Additional Manufacturer Narrative
Complaint allegation is confirmed.Visual inspection identified that the eyelet of the swivelock of the implant system, secondary fixation with 4.75 mm biocomposite swivelock®, acl/pcl repair had warped at the base.Also, the anchor noted had a surface damaged between the threads.-functional testing was not performed due to the damage to the device.The method of bone preparation and the quality of the bone encountered were not specified.Per dfu-0087-eo warnings - 6.Bioabsorbable only: attempting implantation into hard, dense bone and/or drilling/punching smaller diameter holes than recommended may cause failure (breakage) of the implant during insertion.The most likely cause for the reported failure can be attributed to user error of the device due to improper bone preparation, misalignment insertion, and/or prying/leveraging of the device during insertion.

Brand Name
SECONDARY FIXATION KIT, ACL/PCL REPAIR
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22158374
Report Number1220246-2025-02399
Device Sequence Number8678761
Product Code MAI
UDI-Device Identifier00888867258686
UDI-Public(01)00888867258686(11)240220(17)260131(10)15210128
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K151342
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model NumberSECONDARY FIXATION KIT, ACL/PCL REPAIR
Device Catalogue NumberAR-1593
Device Lot Number15210128
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date03/05/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2025
Supplement Date Received by Manufacturer07/15/2025
Initial Report FDA Received Date06/06/2025
Supplement Report FDA Received Date07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown